# SDR CALA2013123094054

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 43,232 hours, 17,920 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2758
- Part serial: 635
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELEC REPLACED NR 2 BATTERY IAW AMM 24-38-51 PG 401, ALL TESTS PASSED.
